By Topic

Robust control with respect to coprime factors of infinite-dimensional positive real systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Curtain, R.F. ; Math. Inst., Groningen Univ., Netherlands ; van Keulen, B.

It is shown that infinite-dimensional positive real systems can be robustly stabilized with respect to coprime factor perturbations with a robustness margin of at least 1/√2. This result is applied to dissipative colocated systems which arise in PDE models of flexible structures

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 6 )